MathSciNet Relay Station
MathSciNet bibliographic data
MR1036839 58F05 (14K20 58C27)
Giventalʹ, A. B. Sturm's theorem for hyperelliptic integrals. (Russian) Algebra i Analiz 1 (1989), no. 5, 95--102; translation in Leningrad Math. J. 1 (1990), no. 5, 1157–1163
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement